Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 12, Number 4
HTML articles powered by AMS MathViewer

Transformation of probabilities
Julian H. Blau PDF
Proc. Amer. Math. Soc. 12 (1961), 511-518
Note on degrees of partial functions
John Myhill PDF
Proc. Amer. Math. Soc. 12 (1961), 519-521
Irrational power series
L. J. Mordell PDF
Proc. Amer. Math. Soc. 12 (1961), 522-526
Infinite radicals in the complex plane
Georgellen Schuske and W. J. Thron PDF
Proc. Amer. Math. Soc. 12 (1961), 527-532
On fundamental solutions of elliptic equations
Avner Friedman PDF
Proc. Amer. Math. Soc. 12 (1961), 533-537
A remark on one-sided approximation
L. C. Eggan and Ivan Niven PDF
Proc. Amer. Math. Soc. 12 (1961), 538-540
A note on subseries convergence
Charles W. McArthur PDF
Proc. Amer. Math. Soc. 12 (1961), 540-545
Asymptotic behavior of the solutions of nonhomogeneous differential equations
T. F. Bridgland PDF
Proc. Amer. Math. Soc. 12 (1961), 546-552
Errata in theorems by Tomlinson Fort
Jackie B. Garner PDF
Proc. Amer. Math. Soc. 12 (1961), 553
On orthogonal polynomials
Burton Wendroff PDF
Proc. Amer. Math. Soc. 12 (1961), 554-555
A note on integral transforms
Ta Li PDF
Proc. Amer. Math. Soc. 12 (1961), 556
A note on matrix Riccati systems
W. J. Coles PDF
Proc. Amer. Math. Soc. 12 (1961), 557-559
Observations on a paper by Rosenblum
S. Cater PDF
Proc. Amer. Math. Soc. 12 (1961), 560-561
On commutativity of the second-order cross partial derivatives
Solomon Marcus PDF
Proc. Amer. Math. Soc. 12 (1961), 562-564
Differentiable intrinsic functions of complex matrices
R. F. Rinehart PDF
Proc. Amer. Math. Soc. 12 (1961), 565-573
A generalization of Hirzebruch polynomial and cobordism decomposition.
Yasurô Tomonaga PDF
Proc. Amer. Math. Soc. 12 (1961), 573-576
Peterson’s theorem on surfaces corresponding by parallelism. I
G. Margulies PDF
Proc. Amer. Math. Soc. 12 (1961), 577-587
On infinite prolongations of differential systems
H. H. Johnson PDF
Proc. Amer. Math. Soc. 12 (1961), 588-591
A theorem on metrization of Moore spaces
J. N. Younglove PDF
Proc. Amer. Math. Soc. 12 (1961), 592-595
Holonomy, Ricci tensor and Killing vector fields
Katsumi Nomizu PDF
Proc. Amer. Math. Soc. 12 (1961), 594-597
Reasonable topologies for homeomorphism groups
Paul S. Mostert PDF
Proc. Amer. Math. Soc. 12 (1961), 598-602
A note on regular curves
Lida K. Barrett PDF
Proc. Amer. Math. Soc. 12 (1961), 603-606
On components in some families of sets
Branko Grünbaum and Theodore S. Motzkin PDF
Proc. Amer. Math. Soc. 12 (1961), 607-613
On differentiability at the boundary in conformal mapping
S. E. Warschawski PDF
Proc. Amer. Math. Soc. 12 (1961), 614-620
On the existence of cross sections in locally flat bundles
Guido Karrer PDF
Proc. Amer. Math. Soc. 12 (1961), 621-627
A property of regular measures in locally compact Hausdorff spaces
R. P. Pakshirajan PDF
Proc. Amer. Math. Soc. 12 (1961), 628-630
An inequality for certain pencils of plane curves
A. Gutwirth PDF
Proc. Amer. Math. Soc. 12 (1961), 631-638
On projective modules over semi-hereditary rings
Felix Albrecht PDF
Proc. Amer. Math. Soc. 12 (1961), 638-639
Indecomposable representations and the loop-space operation
Alex Heller PDF
Proc. Amer. Math. Soc. 12 (1961), 640-643
On a class of doubly transitive groups
J. L. Zemmer PDF
Proc. Amer. Math. Soc. 12 (1961), 644-650
Reflective rings with the ascending chain condition
E. H. Feller and E. W. Swokowski PDF
Proc. Amer. Math. Soc. 12 (1961), 651-653
A symmetry theorem for the differential ideal $[uv]$
Kathleen B. O’Keefe PDF
Proc. Amer. Math. Soc. 12 (1961), 654-657
Forms of algebraic groups
David Hertzig PDF
Proc. Amer. Math. Soc. 12 (1961), 657-660
Distinguishability of a semi-group by a machine
Seymour Ginsburg and E. H. Spanier PDF
Proc. Amer. Math. Soc. 12 (1961), 661-668
Free products with amalgamation and $3$-manifolds
D. B. A. Epstein PDF
Proc. Amer. Math. Soc. 12 (1961), 669-670